# SDR ASOA201101647

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,526 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 WEB IS CORRODED.  CORROSION EXCEEDS ALLOWABLE LIMITS IAW SRM 53-11-10-201-003-A01.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINE IAW REO 670-53-11-594 IAW NDTM PART 1, 51-20-006. NO INDICATIONS NOTED.  REPAIRED IAW REO 670-53-11-594.
